# SDR 00FDEA00697

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Failed
- Location: Lt Pack Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM.  RED TABS FOLLOWED, LIGHT WENT OUT AFT 1 & 2 BLD TURN OFF WITH LEFT PACK OPERATED ON RT NR 1 PACK MONITORED.  *S/D*  REPLACED OVERHEAT LOOPS M322 & M365 (AFT AIRSTAIRS SECTION 48) PER BOEING 727 MM 26-14-11.  AC GOOD FOR SERVICE.
